Citation:
G. A. Karagulian, “On the selection of a convergence subsystem with logarithmic density
from an arbitrary orthonormal systems”, Math. USSR-Sb., 64:1 (1989), 41–56
\Bibitem{Kar88}
\by G.~A.~Karagulian
\paper On the selection of a~convergence subsystem with logarithmic density
from an arbitrary orthonormal systems
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 41--56
\mathnet{http://mi.mathnet.ru/eng/sm1727}
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003293}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=945899}
\zmath{https://zbmath.org/?q=an:0714.42016|0668.42012}
Linking options:
https://www.mathnet.ru/eng/sm1727
https://doi.org/10.1070/SM1989v064n01ABEH003293
https://www.mathnet.ru/eng/sm/v178/i1/p41
This publication is cited in the following 3 articles:
I. V. Limonova, “Dense weakly lacunary subsystems of orthogonal systems and maximal partial sum operator”, Sb. Math., 214:11 (2023), 1560–1584
Grigori Karagulyan, “Probability inequalities for multiplicative sequences of random variables”, Proc. Amer. Math. Soc., 149:9 (2021), 3725
P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70